arrow
Volume 7, Number 4
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 7 (1989), pp. 321-323.

Preview Full PDF 1917 21374 Abstract

Song-Shi Dang

J. Comp. Math., 7 (1989), pp. 324-326.

Preview Full PDF 1757 21101 Abstract

Jun Ji

J. Comp. Math., 7 (1989), pp. 327-333.

Preview Full PDF 1807 21131 Abstract

Ming-Kui Chen

J. Comp. Math., 7 (1989), pp. 334-342.

Preview Full PDF 1752 20929 Abstract

Jian-Zhong Wnag & Yuan Chen

J. Comp. Math., 7 (1989), pp. 343-360.

Preview Full PDF 1890 20972 Abstract

Long-Ji Tang & Xie Gan-Quan

J. Comp. Math., 7 (1989), pp. 361-366.

Preview Full PDF 2020 21191 Abstract

Huamo Wu & Yu-Hua Wu

J. Comp. Math., 7 (1989), pp. 367-373.

Preview Full PDF 1761 21387 Abstract

Xian-Kang Zhang

J. Comp. Math., 7 (1989), pp. 374-382.

Preview Full PDF 1833 21014 Abstract

Che Sun

J. Comp. Math., 7 (1989), pp. 383-396.

Preview Full PDF 1897 21551 Abstract

Yuan Chen & Ji-Guang Sun

J. Comp. Math., 7 (1989), pp. 397-401.

Preview Full PDF 1798 21267 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 7 (1989), pp. 402-411.

Preview Full PDF 1816 21239 Abstract

Jian-Xin Deng

J. Comp. Math., 7 (1989), pp. 412-417.

Preview Full PDF 1796 20896 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard